MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID S, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID S, POST AUG, LEFT
Model Number 314-13-22
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 300-62-02 - stemless humeral comp integrip, cage, size 2; 310-61-44 - stemless humeral head 44mm x 17mm x alpha.
 
Event or Problem Description
As reported, approximately 3 years post op the initial left tsa, this (b)(6) female patient's was revised due to aseptic glenoid loosening.Patient had a subscap failure and a loose tsa glenoid in stemless implant.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 24-jun-2023 (h3) the revision reported was likely the result of both patient-related conditions and an insufficient bond between the cage glenoid and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the device was not available for evaluation and pre-revision x-rays were not provided.(h4) device manufacture date: 26-jun-2018.Section h11: *the following sections have corrected information: (d10) concomitant device(s): 300-62-02, 5483855 - stemless humeral comp integrip, cage, size 2, 310-61-44, 5351181 - stemless humeral head 44mm x 17mm x alpha.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID S, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13341919
Report Number1038671-2022-00041
Device Sequence Number3828990
Product Code KWT
UDI-Device Identifier10885862196163
UDI-Public10885862196163
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Model Number314-13-22
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite